Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having joint pain, constant headache and blurred vision. Taking tylenol, aleve and fioricet. How to get rid of pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I am in a lot of pain, my joints, muscle and even by bones feel like they are in pain. I also have a constant headache. These symptoms have pledged my body since October 24th. Tylenol, Aleve, Fioricet, or Lortab do not relieve the pain. I get dizzy if I turn too fast and my vision is blurred at times. Do you have any suggestions as to what I can do to help myself get feeling better?
Posted Sun, 24 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Brief Answer: Rheumatological review. Detailed Answer: Hi and thanks for the query, Joint and muscle pains especially when chronic pain is involved deserves a careful assessment. It would be useful to know if you are feeling feverish, any weakness and malaise. The joints that are most affected deserves to be known. Large joints, small joints, at the upper limbs or at the lower limbs are very important clinical vignettes in making a proper diagnosis. It is most probable that you should have either a rheumatologic or systemic disease. Polymyalgia rheumatica is characterized by malaise, headache, fever and joint pain, especially in the proximal joints (shoulder and pelvic girdle regions). Temporal arteritis would be a possibility in case the pain was unilateral at the level of the head. Rheumatoid arthritis and lupus deserve to be carefully evaluated for and excluded. Generalized joint and muscle pain are classical presentations. Testing for Rheumatoid factor (Rf), Erythrocyte sedimentation rate (ESR), HLA27, complete blood count Anti DS DNA are simple and basic tests that would a clear orientation in knowing the possible etiologies. Treatment shall involve anti inflammatory drugs and steroids generally. Blurred vision and unilateral headaches, in this context of joint pain deserves the condition temporal arteritis to be checked for. Left untreated, complications like blindness could set in. I strongly suggest you book an appointment with a rheumatologist. Early diagnosis and appropriate treatment would strongly ameliorate quality of life and preventing complications. Do feel free asking any follow up questions in case you have any specific concerns. I would be happy making my humble contributions. Kind regards. Dr Bain
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,  

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor